# SDR SWI2024F00473

- Difficulty date: April 14, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERNAL STRUCTURE LOWER CHANNEL COMMON TO HINGE HAS HEAVY EXFOLIATING CORROSION AT LOWER & UPPER FLANGES FWD & AFT OF FS.320 .    (C-CHECK RO 5/28/2024)   REMOVED FOR REPLACEMENT DISCREPANT PAX DOOR DATUM 8 FRAME CHANNEL REF. CRJ900 SRM TASK 51-42-06-001-001-A01 & SRM TASK 51-42-21-001-001-A01. ORDERED AND RECEIVED REPLACEMENT CHANNEL PART# 601R318074-5 AND REPLACEMENT HARDWARE.  INSTALLED WET INSTALLED NEW REPLACEMENT CHANNEL AT PAX DOOR INTERNAL STRUCTURE IAW CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ 900 SRM 51-42-21-001-001-A01AND DWG 601R31702 REV. N. COMPLIED WITH SKYWEST SKYCARD 51-900-1002-SKY.
